Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Foliations of $ E(5\sb 2)$ and related knot complements

Authors: John Cantwell and Lawrence Conlon
Journal: Proc. Amer. Math. Soc. 118 (1993), 953-962
MSC: Primary 57R30; Secondary 57M25
MathSciNet review: 1151808
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The depth one foliations with a single compact leaf are classified for twist knots and pretzel knots $ (3, - 3,2n + 1)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R30, 57M25

Retrieve articles in all journals with MSC: 57R30, 57M25

Additional Information

PII: S 0002-9939(1993)1151808-5
Keywords: Depth one foliation, taut, knot complement, Thurston norm
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia